# SDR ASAA2019010427832

- Difficulty date: January 4, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 45,298 hours, 13,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STA 540 FROM BL 0 TO RBL 25 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51 40 02 0G 0.
